Document Type

Article

Publication Date

5-31-2014

Publication Title

Algebra & Number Theory

Abstract

Consider tuples ( K1 , … , Kr ) of separable algebras over a common local or global number field F1, with the Ki related to each other by specified resolvent constructions. Under the assumption that all ramification is tame, simple group-theoretic calculations give best possible divisibility relations among the discriminants of Ki ∕ F . We show that for many resolvent constructions, these divisibility relations continue to hold even in the presence of wild ramification.

Volume

8

Issue

3

First Page

609

Last Page

645

DOI

http://dx.doi.org/10.2140/ant.2014.8.609

ISSN

1944-7833

Comments

This is a pre-publication version of an article published in Algebra & Number Theory. The final authenticated version is available online at: http://dx.doi.org/10.2140/ant.2014.8.609

Rights

© Copyright 2014 Mathematical Sciences Publishers. All rights reserved.

Share

COinS